# SDR AMTA200700664

- Difficulty date: December 1, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- Engine: Rroyce RB211535E4
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Generator
- Part number: 727792M
- Part serial: A1353
- Condition: Unserviceable
- Location: Left
- Part time: 26,406 hours, 7,975 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT GEN CONTROL EICAS MESSAGE.  REMOVED AND REPLACED LT IDG IAW MM 24-11-01-4. (K)
